# SDR HEEA060869

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyroscope
- Part number: 214175241101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYROSCOPE WILL NOT ERECT.
